DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10839

Title: On fuzzy neighborhood rings
Authors: . Ahsanullah, T. M. G
. Ganguly, S
Keywords: a ring structure
a fuzzy neighborhood
تاريخ النشر: 1990
Publisher: International J. Fuzzy Sets and Systems
Citation: 34(1990), 255-260
Abstract: We introduce the concept of fuzzy neighborhood rings. We give necessary and sufficient conditions for a ring structure and a fuzzy neighborhood system to be compatible. We also give necessary and sufficient conditions for a prefilter to be a neighborhood prefilter of 0 in a fuzzy neighborhood rings. The notion of bounded fuzzy set is introduced in fuzzy neighborhood rings and some results in this context are provided.
URI: http://hdl.handle.net/123456789/10839
يظهر في المجموعات:College of Science

:الملفات في هذا العنصر

ملف وصف حجمالنوع
15.docx11.77 kBMicrosoft Word XMLعرض\u0641تح

جميع جميع الابحاث محمية بموجب حقوق الطباعة، جميع الحقوق محفوظة.

 

البرمجيات DSpace حقوق المؤلف © 2002-2009 معهد ماساتشوستس للتكنولوجيا و Hewlet Packard - التغذية الراجعة